The Annals of Probability

A Limit Theorem for the Position of a Tagged Particle in a Simple Exclusion Process

Ellen Saada

Full-text: Open access

Abstract

We prove that the position of a tagged particle in a stationary simple exclusion process satisfies a law of large numbers. For this purpose, we show the extremality of an invariant measure for the process "seen" from the tagged particle, and we use the ergodicity properties of the initial process.

Article information

Source
Ann. Probab., Volume 15, Number 1 (1987), 375-381.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176992275

Digital Object Identifier
doi:10.1214/aop/1176992275

Mathematical Reviews number (MathSciNet)
MR877609

Zentralblatt MATH identifier
0617.60096

JSTOR
links.jstor.org

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Keywords
Simple exclusion process tagged particle extremal invariant measures

Citation

Saada, Ellen. A Limit Theorem for the Position of a Tagged Particle in a Simple Exclusion Process. Ann. Probab. 15 (1987), no. 1, 375--381. doi:10.1214/aop/1176992275. https://projecteuclid.org/euclid.aop/1176992275


Export citation